I don't know what is in these tablets that my FS prescribed me but I am GRUMPY! And short tempered. Big time. It feels like clomid all over again. Today I was making myself some cheese and pickle on crackers and my husband (I really need to find a nickname to refer to him as) asked for me to make him some too and I yelled at him that there wasn't enough cheese (how dare he want cheese on crackers!) It was ridiculous and of course I laughed about it but I just snapped. Then he decided to show me his new (new in the sense that he has just acquired it) but extremely ugly tractor that has just appeared, which he was given by a friend of his for towing the boat. I'm not very impressed with this new addition to my front lawn (the tractor is old and rusty and someone has painted eyes on it - need I say more?) and then he decides he wants to show me how it runs. He gets it going after several goes, it splutters into life extremely loudly and then he decides to drive it forward . . . except he didn't realise it was set in reverse and BAM the tow part straight through the wall of the house. He thought this was incredibly amusing and was pissing himself laughing while I screamed at him that he was a bloody idiot and slammed the door. Needless to say the neighbours who happened to be outside were doubled over in laughter too. Now I can see the funny side (kind of) since he said it's easy to fix but there is a hole in my house and he's only lucky it leads under the house and not though to the bedroom! This is just a couple of incidents in the last few days that are worth mentioning to get my point across but when you are irrationally short tempered it does not help when your husband deliberately baits you and seems to find it all so hilarious. Grr . . . I know it's the drugs but still! And I'm cramping too which doesn't help. I don't even really know what these drugs are supposed to do either! They've made my temping chart go weird (see below) and even though it LOOKS like a pregnancy chart I'm pretty sure it's just the drugs messing with my hormones.
My period is due but the drugs are supposed to keep it away until I stop taking them which is another 10 days away, so I'm not overly impressed if I have to put up with cramping for that whole time! See, Little Miss Grumpy! And next is the pill which always makes me feel very down and out. Oh, the joy of IVF drugs! YIPPEE!